# SDR ASAA2018012423283

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 02773
- Aircraft time: 36,692 hours, 13,659 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Intake Duct
- Condition: Contaminated
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ALL THREE FLIGHT ATTENDENTS REPORTED AN ODD ODOR DURING PUSHBACK.  DIRTY SOCK OR  OIL ODOR.  ACFT GROUNDED. TROUBLESHOT IAW TSM 49-00-81-810-874-A.  FOUND EXCESSIVE GREASE CAKED WITHIN INTAKE SCOOP ON THE RT APU DOOR INTAKE DUCT.   NO OTHER OIL PRESENT. PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00, AND PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-001-A. NO ODOR DETECTED. SYS OK FOR SERVICE.
